# SDR DALA2014062203737

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER TEE FITTING OF FRAME BS 1380 LONGERONS 28LT - 28RT. FRAME REPLACED IAW DWG 9912246, REV DE AND ER/A 525569-14 REV. ORIG. ETI 88-14-085 REV 2.
